# SDR UHLA2015040800279

- Difficulty date: April 8, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 28,119 hours, 16,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 17008513405
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON ATTACHMENT FLANGES ON PANEL 195GR.  R & R SPLICE.
